La Prensa Medica.ISSN: 0032-745X

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Case Report, Prensa Med Argent Vol: 101 Issue: 1

Acute Cytolytic Hepatitis Probably due to Lercadinipine

Abstract

 Acute Cytolytic Hepatitis Probably due to Lercadinipine

An 84-y. man was treated by fluindione and verapamil. The latter has been changed for lercanidipine and amiodarone. At day 4, started epigatric ache and asthenia and, at day 14, dark urines. Lercanidipine but not amiodarone, has been stopped at day 16. Blood tests disclosed GPTx10. US and virus tests were negative. Liver tests reverted to normal within 2 months.Responsibility of lercanidipine seems probable.

Keywords: Drug induced; Acute; Cytolytic; Hepatitis lecarnidipine

Track Your Manuscript

H5 Index

SCImago Journal & Country Rank

Recommended Conferences

Share This Page